# SDR I06B201208153641

- Difficulty date: August 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N486TM
- Make and model: Emb EMB-135ER
- Aircraft serial: 145364
- Aircraft time: 12,720 hours, 1,786 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3604401007
- Part serial: 960
- Condition: Leaking
- Location: Rt Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 17,000 FEET HYD1 LOW QTY MESSAGE WAS DISPLAYED ON EICAS.  UPON LANDING AT PDX AND SERVICING OF THE NR 1 HYDRAULIC SYSTEM A LEAK WAS IDENTIFIED AT THE RIGHT INBOARD SPOILER ACTUATOR TOP HOSE FITTING.  REPLACEMENT OF O-RING PART NUMBER NAS1612-4 WAS ACCOMPLISHED PER EMB135 AMM 27-62-01.  NO FURTHER LEAKS WERE NOTED.
